# SDR ASAA2023031942404

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 1,581 hours, 448 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT VALVE CAUTION LIGHT STAYS ILLUMINATED WITH WING ANTI-ICE SWITCH ON. GROUNDED - YES. PERFORMED B737-9 FIM TASK 30-11-00-810-808 AND LEFT WING THERMAL ANTI ICE VALVE HEALTH CHECK PER B737-9 AMM 30-11-11-200-801. WATER WAS REMOVED FROM THERMAL ANTI ICE VALVE INLET TUBE. OPERATIONAL CYCLE OF WING THERMAL ANTI ICE VALVE COMPLETED IAW AMM 30-11-11-200-802 STEP H NO DEFECTS NOTED.
